# SDR DALA2016081706062

- Difficulty date: August 8, 2016
- Submitted: August 17, 2016
- Operation: Air carrier
- Aircraft: N904DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53384
- Aircraft time: 57,300 hours, 31,152 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Wrong Part
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT NEAR L1 DOOR IS DIM.  FOUND INCORRECT BULB INSTALLED AND EMERGENCY LIGHT ASSEMBLY AND STANDBY LIGHT ASSEMBLY CORRECTED.  OPS CHECKED OK.
